Your medications are nothing to be complacent about. Read the pamphlets that come with them and if you don’t have them anymore go to someplace like drugs.com and look it up.
I was not one for completley reading the information pamphlets that accompany the medications I take. I would glance over the top to make sure it was the right medication, the right dosage and that I had refills. That was it. I just collected the pamphlets to read another day.
I started getting dizzy for no reason. It would happen anytime of the day and started happening more frequently as the days passed. In addition to this, the corner of my right eye started jumping. It was so bad I could not watch t.v. without covering my eye.
The only thing that had changed was my medication dosage. My mood stabilizer dose had been increased by 600 mg. A big dosage jump.
I tracked the beginning of the symptoms back to a few days after the dosage increase. After I read the entire pamphlet, I saw that these were side…
View original post 157 more words